# SDR PCAA9800787

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 54273618010
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO BOS FROM MDT, THE NR 1 ENGINE OIL TEMP WENT OFF SCALE.  THE AIRCRAFT RETURNED TO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE TEMP INDICATION AT FAULT.  THE OIL TEMP INDICATOR AND BULB WERE REMOVED AND REPLACED.  SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
